# SDR RAIA201307110001

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 30,700 hours, 27,542 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MX REPLACED FLOOD LIGHT AND OPS CHECKED GOOD.
